Hähl, Hermann Sixteen-dimensional locally compact translation planes with large automorphism groups having no fixed points. (English) Zbl 0973.51011 Geom. Dedicata 83, No. 1-3, 105-117 (2000). Reviewer: H.Löwe (Braunschweig) MSC: 51H10 51A40 51A10 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 83, No. 1--3, 105--117 (2000; Zbl 0973.51011) Full Text: DOI
Hähl, Hermann \(SU_ 2\mathbb{H}\) as the collineation group of sixteen dimensional locally compact translation planes. (\(SU_ 2\mathbb{H}\) als Kollineationsgruppe von sechzehndimensionalen lokalkompakten Translationsebenen.) (German) Zbl 0845.51011 Geom. Dedicata 58, No. 2, 213-226 (1995). Reviewer: H.Szambien (Garbsen) MSC: 51H10 51A40 51A10 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 58, No. 2, 213--226 (1995; Zbl 0845.51011) Full Text: DOI
Hähl, Hermann Sechzehndimensionale lokalkompakte Translationsebenen, deren Kollineationsgruppe \(G_ 2\) enthält. (On sixteen-dimensional locally compact translation planes with collineation group containing \(G_ 2)\). (German) Zbl 0719.51011 Geom. Dedicata 36, No. 2-3, 181-197 (1990). Reviewer: M.Kallaher (Pullman) MSC: 51H10 51A40 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 36, No. 2--3, 181--197 (1990; Zbl 0719.51011) Full Text: DOI
Hähl, Hermann S\(U_ 4({\mathbb{C}})\) als Kollineationsgruppe in sechzehndimensionalen lokalkompakten Translationsebenen. \((SU_ 4({\mathbb{C}})\) as collineation group in sixteen-dimensional locally compact translation planes). (German) Zbl 0622.51008 Geom. Dedicata 23, 319-345 (1987). Reviewer: H.Salzmann MSC: 51H10 51A40 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 23, 319--345 (1987; Zbl 0622.51008) Full Text: DOI
Hähl, Hermann Achtdimensionale lokalkompakte Translationsebenen mit mindestens 17- dimensionaler Kollineationsgruppe. (Eight-dimensional locally compact translation planes with at least 17-dimensionally collineation group). (German) Zbl 0605.51011 Geom. Dedicata 21, 299-340 (1986). Reviewer: Th.Grundhöfer MSC: 51H10 51A40 12K10 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 21, 299--340 (1986; Zbl 0605.51011) Full Text: DOI
Ellers, Erich W.; Hähl, Hermann A homogeneous description of inhomogeneous Minkowski groups. (English) Zbl 0558.51011 Geom. Dedicata 17, 79-85 (1984). MSC: 51F25 51N25 20H15 PDF BibTeX XML Cite \textit{E. W. Ellers} and \textit{H. Hähl}, Geom. Dedicata 17, 79--85 (1984; Zbl 0558.51011) Full Text: DOI
Buchanan, Thomas; Hähl, Hermann; Löwen, Rainer Topologische Ovale. (German) Zbl 0453.51007 Geom. Dedicata 9, 401-424 (1980). MSC: 51H10 PDF BibTeX XML Cite \textit{T. Buchanan} et al., Geom. Dedicata 9, 401--424 (1980; Zbl 0453.51007) Full Text: DOI
Hähl, Hermann Geometrisch homogene vierdimensionale reelle Divisionsalgebren. (German) Zbl 0325.50014 Geom. Dedicata 4, 333-361 (1975). MSC: 51E20 17A99 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 4, 333--361 (1975; Zbl 0325.50014)
Hähl, Hermann Vierdimensionale reelle Divisionsalgebren mit dreidimensionaler Automorphismengruppe. (German) Zbl 0325.50013 Geom. Dedicata 4, 323-331 (1975). MSC: 51E20 17A99 17A20 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 4, 323--331 (1975; Zbl 0325.50013)
Hähl, Hermann Automorphismengruppen von lokalkompakten zusammenhängenden Quasikörpern und Translationsebenen. (German) Zbl 0325.50012 Geom. Dedicata 4, 305-321 (1975). MSC: 51E20 17A99 PDF BibTeX XML Cite \textit{H. Hähl}, Geom. Dedicata 4, 305--321 (1975; Zbl 0325.50012)